# SDR MASA200500400

- Difficulty date: May 5, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 14,756 hours, 11,750 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6087 MFR TO PHX.  DURING FINAL DESCENT, THE NOSE GEAR INDICATION WAS RED DASHES WITH NO WARNINGS OR AURALS.  MAINTENANCE CYCLED THE GEAR AND OPS WERE NORMAL.
